MAUDE Adverse Event Report: WEINERT FIBER OPTICS, INC. NEULIGHT; FIBER OPTIC DELIVERY SYSTEM

WEINERT FIBER OPTICS, INC. NEULIGHT; FIBER OPTIC DELIVERY SYSTEM
Model Number 097510
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
Fiber broke upon firing laser.The fiber was removed in office and patient was discharged with stitches.Patient is stable.No other information was given.
 
Additional Manufacturer Narrative
Information given is fiber broke and was removed from patient at the time of procedure.Stitches and patient was discharged.Manufacturer has not received device for investigation.

Brand Name
NEULIGHT
Common Device Name
FIBER OPTIC DELIVERY SYSTEM
Manufacturer (Section D)
WEINERT FIBER OPTICS, INC.
209 bulifants blvd.
williamsburg VA 23188
Manufacturer (Section G)
WEINERT FIBER OPTICS,INC.
209 bulifants bkvd
williamsburg VA 23188
Manufacturer Contact
phillip lacroix
209 bulifants blvd.
williamsburg, VA 23188
MDR Report Key18563676
Report Number3007336385-2024-00001
Device Sequence Number6810765
Product Code GEX
UDI-Device Identifier00816901023471
UDI-Public00816901023471
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number097510
Device Catalogue NumberNV0633
Device Lot NumberJ65178
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown